Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    TTC 3 years Clomid for about 6 months on and off
    avatar
    jmillet2314 posted:
    I've been TTC for 3 years since my husband and I been married. My Ob told me that I have PCOS about 2 months ago and started me on Clomid 100mg.. Before Clomid my progesterone was at 0. 2 or lower and or in between. Just recently on cycle 1 and 2 again it started to go up from 5 to 10 which is good. This month I didn't take Clomid and i'm post18 AF since i started again on new cycle of Clomid and I am experiencing light bleeding. Hasn't happened since i restarted my clomid treatment. Has anyone else had this. This bleeding comes with light cramps on both sides. Since tx my period has now been 28 to 29 days apart. before it was 37 to 45 with some months coming in on day 52.
    Reply
     
    avatar
    leah27brooke4 responded:
    I think that usually there are a couple common reasons to bleed mid cycle. Sometimes people can bleed slightly with ovulation, which is an excellent fertility sign. The bleeding occurs from the ovum being released. Another reason to bleed mid cycle is implantation spotting. If the egg has been fertilized and implants in the uterus, this can cause slight bleeding. Implanation bleeding usually occurs 6-12 days after fertilization would have occured. There are of course other reasons.. but those are two that are a possibility. Good luck!!


    Spotlight: Member Stories

    I am 24 yrs old and my DH is 26 and we have been TTC for over a year now. When I first stopped the pill, my m/c was very irregular and eventually sto...More

    Helpful Tips

    Want to read "discussions" only?
    Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
    Was this Helpful?
    12 of 23 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.